# SDR UIEA2017100501930

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,052 hours, 18,640 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING START OF L ENGINE SPAR VALVE LIGHT DID NOT ILLUMINATE. PERFORMED OPS CHECK OF L ENGINE SPAR VALVE PER AMM 28-22-11. OPS CHECK GOOD.
